Taking Amerge every day during the whole hormonal migraine week, does not prevent the hormonal migranes. They have hit me as hard as normal, but the Amerge has made me very tired. Absurdly tired. And I think I am allergic to them. I have not read anything that links Asthma to triptans, but it is hard to ignore the severe asthma when I was on Imitrex and the noticable breathing problems I had with my first Amerge experience, and now a chest cold and persistent asthmatic breathing now that I have been taking it for days straight. Yet it also helps with the migraines. I don't get why I would have this reaction to triptans when I never did before.. and I have taken Amerge before as it was the first triptan I used. Maybe it is this asthma reaction that is making me so tired. The anti-inflamtory I am on is also causing issues. It causes some stomach pain and other symptoms I am now realizing is unavoidable with this med, but also it is not strong enough or fast enough to help with the very painful menestral cramps, which cripple me faster than any migraine could. What I am left with is me feeling like I have the cold from hell, very tired, with a migraine and cramps... both mildy treated as to not be writhing in pain but not enough for me to be able to function. And I can only realize how much this asthma, if that is in fact what it is, had totally f**ked me up. Seriously. Before this whole shortness of breath thing my migraines were managed by Imitrex and during the hormonal phase, which granted was quite a bit worse, I had an anti-inflammary which was rapid in effectiveness to help with the whole PMS thing. With the asthma I had severe reactions to the Imitex and nothing has helped since, plus I get problems with breathing and heart rate on top of everything else. And I have yet to regain that place of balance between pain and coping.